Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What is the sore red fleshy lump behind tonsil?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I have a very sore red fleshy lump where my tonsil used to be on right side only what could it be it flairs up every now and again
Posted Sun, 22 Dec 2013 in Ear, Nose and Throat Problems
Answered by Dr. Rakesh Madhyastha 13 minutes later
Brief Answer: Pharyngitis Detailed Answer: Hello Thanks for the query It looks like you are suffering from an infection of the posterior pharynx which is quite common especially in cold climates. Here are my suggestions to you 1. Salt water gargling three times a day with XXXXXXX warm water 2. Tab Levocetrizine taken at night will help you with the symptoms 3. Avoid spicy food,cold food and beverages. 4. Drink clean water Few ways to prevent recurrent throat infections are 1. Keep your hands clean and tidy 2. Cut your nails regularly 3. Avoid eating raw food at restaurants. 4. Always make sure the water you drink is clean I hope I was of help to you, if you have any further queries please get back to me I wish you good health Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor